RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 1  


The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function
A. K. Gushchin
3
Classification of nondegenerate equilibria and degenerate 1-dimensional orbits of the Kovalevskaya-Yehia integrable system
N. S. Logacheva
31
Existence of boundary values of solutions of elliptic equations in a strip
V. P. Mikhailov
61
Representations of filtered solvable Lie algebras
A. N. Panov
77
Approximation of periodic functions in the classes $H_q^\Omega$ by linear methods
N. N. Pustovoitov
91
Isometric surfaces with a common mean curvature and the problem of Bonnet pairs
I. Kh. Sabitov
115
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019